You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Multicollinearity in Regression Analysis: The Problem Revisited
Donald E. Farrar and Robert R. Glauber
The Review of Economics and Statistics
Vol. 49, No. 1 (Feb., 1967), pp. 92-107
Published by: The MIT Press
Stable URL: http://www.jstor.org/stable/1937887
Page Count: 16
You can always find the topics here!Topics: Mathematical independent variables, Econometrics, Economic models, Orthogonality, Regression analysis, Economic statistics, Economic modeling, Correlations, Economic theory, Determinants
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Review of Economics and Statistics © 1967 The MIT Press